# SDR IPXA2024062623390

- Difficulty date: June 26, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 27,084 hours, 16,831 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plug
- Part number: UNKNOWN
- Condition: Missing
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR EXTERNAL HANDLE MISSING PLUG. INSTALLED PLUG IAW AMM 52-10-20
